# SDR ASAA2019040198818

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,977 hours, 13,665 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN CONTROLLER NOT CONTROLLING TEMPERATURE. CONTROLLER DOES NOT RESPOND TO KNOB MOVEMENTS UNTIL A POINT THEN DUCT TEMP GOES FROM 18 DEGREES TO 60-70 DEGREES, WITH LITTLE RESPONSE BETWEEN THAT RANGE. GROUNDED - YES. RESET SYSTEM, RAN BOTH PACKS, TEMPERATURE CONTROL MODULE CHECKS GOOD IAW B737-800 AMM 21-61-00-700-807-002.
